Hi I am a 29 year old female and I am on depo-provera. I too have the bubbling in my calves and feet and it is painful it keeps me awake at night and it is constant but worse at night. I have to take hot baths (as hot as I can stand it) and i take an over-the-counter medicine for leg cramps that contains diphenhydramine 50mg. and Acetaminophen 500 mg. it helps me sleep but only for 2 or 3 hours. I haven't been to the doctor for fear that they are going to think I am nuts and since I have seen the rest of the posts I am pretty sure they cannot diagnose this. My legs aren't swelling so I don't think its a blood clot even though blood clots are common with depo-provera. Also, my feet cramp up to the point that my toes curl under and all I can do is lay there hoping for the pain to subside. I am just looking for answers...if u know anything about this PLEASE help!!!! :(Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?